It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Ron on February 15, 2000 at 17:38:44:

In Reply to: Re: Dilantin and neuropathy posted by Richard on November 23, 1999 at 21:11:43:

:
: : Does anyone know if taking dilantin long term can start a neuropathy? Aside from the tingling in my hands and feet (feet mostly), I had one episode of blurred vision, dizziness and numbness on the right side of the body.

: Yes. I have been a long term Dilantin user (15 years!)I am just now getting off this medication & feel like God has given me my life back. All the above symptoms happened to me -very gradually until I finally realized I was having a very long flu 1 1/2 yrs. Anyway, get off that crap...yesterday! Keep looking foward-epilepsy seizure management is an art as well as a science, but remenber, you are the sculpter.


Follow Ups

All times are GMT -7. The time now is 07:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!